# SDR ABXA010764

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 55,064 hours, 51,730 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1268
- Condition: Defective
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN THE LEFT LANDING LIGHT SWITCH WAS SELECTED TO EXTEND, COCKPIT FILLED WITH SMOKE. REPLACED THE LEFT LANDING LIGHT SWITCH. OPS CHECKED GOOD IAW DC-9 MM.
